# SDR DALA2021061603286

- Difficulty date: June 13, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 90,966 hours, 37,557 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R1 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 1R DOOR KNUCKLE KNOCKER NOT COMING OUT. CORRECTIVE ACTION: FOUND SCREW ON LINKAGE FOR POP OUT INDICATOR DISCONNECTED. REINSTALLED TIGHTENED OPS CHK GOOD. REF B757 AMM 52-11. (1839542)
